# SDR AU510001768

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 58321672
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR OB HINGE ASSY IB ATTACHMENT BRACKET CRACKED IN LOWER FORWARD RADIUS. FOUND DURING INSPECTION IAW AD/C400/102 AMDT 3 PART 3. BOTH LT AND RT ELEVATOR OB BRGS STIFF IN OPERATION.  (AD/SB DESC: AD/C400/102 AMDT 3 PART 3 ) (CASA NR 510001768)
